RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Archive
Impact factor
Subscription
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Uspekhi Mat. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Uspekhi Mat. Nauk, 2007, Volume 62, Issue 5(377), Pages 163–164 (Mi umn7153)  

This article is cited in 5 scientific papers (total in 5 papers)

In the Moscow Mathematical Society
Communications of the Moscow Mathematical Society

An example of a bounded approximatively compact set which is not locally compact

I. A. Pyatyshev

M. V. Lomonosov Moscow State University

DOI: https://doi.org/10.4213/rm7153

Full text: PDF file (278 kB)
References: PDF file   HTML file

English version:
Russian Mathematical Surveys, 2007, 62:5, 1007–1008

Bibliographic databases:

MSC: Primary 41A65; Secondary 41A50
Presented: V. M. Tikhomirov
Accepted: 08.06.2007

Citation: I. A. Pyatyshev, “An example of a bounded approximatively compact set which is not locally compact”, Uspekhi Mat. Nauk, 62:5(377) (2007), 163–164; Russian Math. Surveys, 62:5 (2007), 1007–1008

Citation in format AMSBIB
\Bibitem{Pya07}
\by I.~A.~Pyatyshev
\paper An example of a~bounded approximatively compact set which is not locally compact
\jour Uspekhi Mat. Nauk
\yr 2007
\vol 62
\issue 5(377)
\pages 163--164
\mathnet{http://mi.mathnet.ru/umn7153}
\crossref{https://doi.org/10.4213/rm7153}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=2373764}
\zmath{https://zbmath.org/?q=an:1147.46019}
\adsnasa{http://adsabs.harvard.edu/cgi-bin/bib_query?2007RuMaS..62.1007P}
\elib{http://elibrary.ru/item.asp?id=25787467}
\transl
\jour Russian Math. Surveys
\yr 2007
\vol 62
\issue 5
\pages 1007--1008
\crossref{https://doi.org/10.1070/RM2007v062n05ABEH004467}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000253899500016}
\scopus{http://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-40749158307}


Linking options:
  • http://mi.mathnet.ru/eng/umn7153
  • https://doi.org/10.4213/rm7153
  • http://mi.mathnet.ru/eng/umn/v62/i5/p163

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. V. S. Balaganskii, “On convex closed bounded bodies without farthest points such that the closure of their complement is antiproximinal”, Proc. Steklov Inst. Math. (Suppl.), 277, suppl. 1 (2012), 48–54  mathnet  crossref  isi  elib
    2. P. A. Borodin, “Examples of Sets with Given Approximation Properties in $WCG$-Space”, Math. Notes, 94:5 (2013), 605–608  mathnet  crossref  crossref  mathscinet  zmath  isi  elib  elib
    3. De la Sen M., Karapinar E., “Best Proximity Points of Generalized Semicyclic Impulsive Self-Mappings: Applications to Impulsive Differential and Difference Equations”, Abstract Appl. Anal., 2013, 505487  crossref  mathscinet  zmath  isi  scopus
    4. De la Sen M., Karapinar E., “On a Cyclic Jungck Modified Ts-Iterative Procedure With Application Examples”, Appl. Math. Comput., 233 (2014), 383–397  crossref  mathscinet  zmath  isi  scopus
    5. A. R. Alimov, I. G. Tsar'kov, “Connectedness and other geometric properties of suns and Chebyshev sets”, J. Math. Sci., 217:6 (2016), 683–730  mathnet  crossref  mathscinet
  • Успехи математических наук Russian Mathematical Surveys
    Number of views:
    This page:274
    Full text:76
    References:24
    First page:2

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019